# SDR DALA2016112209098

- Difficulty date: April 28, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 72,440 hours, 33,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON STRINGER 42L BETWEEN FRAMES 56 - 57.  CUT OUT DAMAGED STRINGER SECTION.  FABRICATED NEW STRINGER AND COUPLINGS.  TREATED, PRIMED, PAINTED AND INSTALLED NEW PARTS IAW SRM.
